# SDR AUS20040229

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 311467901
- Condition: Corroded
- Location: Engine
- Part time: 1,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ENGINE AIR INLET CASES CORRODED IN AREA WHERE THE INLET CASE MATES WITH THE COMPRESSOR SHROUD.  AIR INLET CASE IS MANUFACTURED FROM MAGNESIUM ALLOY.
